Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
stressedoutVThokie

tazorac gel...BP...IB...dryness...PROBLEMS

I was using tazorac for nearly 8 or so months...along with it I was using two different BP's and a moisutrizer. About a month or so ago I stopped cold turkey on the taz and went to a BP bar called PanOxyl (10%) which seemed to be helping, which I used about two times a day. That began to stop working so about a week or so ago I began using the tazorac gel again. I've been using it at night and using the PanOxyl bar soap in the mornings only. For the first week or so my face looked great and I controlled the dryness with cetaphil. Now my face seems to be becoming a lot more dry for no reason and I'm beginning to break out (IB?) more. I don't get it.. is it possible to be having another IB even though I was using tazorac for so long before? Granted I did stop using taz for a few weeks but it's hard to believe starting up again would cause another IB. Basically.. my questions are 1) am i going through another IB and 2) what's causing this overdrying all of a sudden? (cold weather?) Helllllllllp :cry:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×